# SDR 2008UALA04148

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,027 hours, 7,659 cycles
- Engine: Pwa PW4056
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 79027013
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED LIGHT ON W- LEFT ENG HPSOV ON EICAS.  *S/D*  SUSPECT HPSOV FAULTY.  REPLACED HPSOV OP CHECKED GOOD.  AC OK FOR SERVICE.
